Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 124145, 7 pages
http://dx.doi.org/10.1155/2014/124145
Research Article

The Stability of Solutions for a Fractional Predator-Prey System

1School of Mathematics, Jilin University, Changchun 130012, China
2Department of Mathematics, Jilin Agriculture Science and Technology College, Jilin 132101, China

Received 6 January 2014; Accepted 31 March 2014; Published 16 April 2014

Academic Editor: Changbum Chun

Copyright © 2014 Yingjia Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingjia Guo, “The Stability of Solutions for a Fractional Predator-Prey System,” Abstract and Applied Analysis, vol. 2014, Article ID 124145, 7 pages, 2014. https://doi.org/10.1155/2014/124145.